# SDR SWAA2019110438527

- Difficulty date: October 30, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 49,225 hours, 32,851 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 144A331151
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AROUND 4 EACH FASTENER HOLES CORRODED BETWEEN BS. 665 TO BS. 669,  RBL 70.  / REPAIRED SKIN IAW EA.
